MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A APEX¿; CONTAINER, I.V.
Catalog Number 2112529
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: 500ml final containers dirty add ports.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) samples were submitted to the manufacturer for evaluation.Through visual examination, the presence of a dark spot embedded in the surface of the injection port was observed on both samples.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation, the reported issue was observed.The root cause is associated with the manufacturing process of the injection port, which is supplied by an external vendor.The component is assembled onto the bag using an automated process.However, the defective unit was not adequately detected and segregated during the subsequent inspection step.It should be noted that the observed defect does not affect the product's functionality and is therefore classified as an aesthetic issue.The production department and the component supplier have been informed of this complaint adn reported issue.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT   41037
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24851654
Report Number9681240-2026-00024
Device Sequence Number12175261
Product Code KPE
UDI-Device Identifier04046964539121
UDI-Public(01)04046964539121(11)250401(17)280330(10)25D22
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112529
Device Lot Number25D22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown